MathSciNet Relay Station
MathSciNet bibliographic data
MR473390 (57 #13057) 34G05
Miloslavskiĭ, A. I. On the Floquet theory for parabolic equations. (Russian) Funkcional. Anal. i Priložen. 10 (1976), no. 2, 80–81.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement